# SDR BIER200401060

- Difficulty date: April 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N236A
- Make and model: Cessna 414
- Aircraft serial: 4140805
- Engine: Cont TSIO520NB
- Engine time: 200 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 126125
- Condition: Cracked
- Location: Rt Engine
- Part time: 200 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOW MP INDICATION. RT ENGINE, NR 1 CYLINDER, HEAD SEPERATED FROM CYLINDER. AD 2004-08-10 N/A TO CYLINDER DUE TO S/N. CYLINDER MANUF BY ECI, INC. BUT THEY ARE NOT LISTED BELOW.
